# SDR VNAA202306221111

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 18,551 hours, 16,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD HISSING NOISE AT FLT LV 230 FELT PRESS CHANGE DECLARED EMERGENCY. INSPECTS PAX SEAL FOUND SEAL IN LWR RH CORNER TO BE LOOSE AND OUT OF TRACK. REINSTALLED SEAL INTO TRACK CLEAN SEAL AND PREFOMED PRESS CK NO LEAKS NOTED. SYS LEAK CHECK GOOD AT THIS TIME IAW CRJ 900 AMM 52-11-07-400-801 A02 AND 52-11-07-201-801 A01 52-00-00-790-801-A01
